Join the 'Nutropin' group to help and get support from people like you.
We found 13 questions associated with the 'Nutropin' topic.
Posted 20 Aug 2016 by • 0 answers
Posted 18 Sep 2015 by • 1 answer
I have Anthem Blue Cross of CA. They are terrible to work with and my co-pay is $850 a month. I need suggestions. Thanks
Posted 10 Sep 2015 by • 1 answer
... England died from Jacob Creutzfield and also from Alzheimer which was related to treatment with growth hormone I am concerned about this do you have any relevant answer
Posted 19 Aug 2014 by • 1 answer
Son has been taking Nutropin for 1yr 5mos. His cholesterol was 132 in July 2013 / 173 Aug 2014 and triglycerides 107 in July 2013 / 250 Aug 2014 both are numbers from fasting blood tests. Can Nutropin cause a huge increase in cholestrol and triglycerides? This drug was the only thing added to his ...
Posted 13 Jul 2014 by • 1 answer
1.2 ml? Is it ok to inject while medicine is still cold? does it make a diff?
Posted 6 Jul 2013 by • 1 answer
... changed to?
Nutropin - does this medicine make you very irritable? My son who is 3 has become a different child?
Posted 11 Aug 2012 by • 1 answer
... since starting this medicine... please help any advice
Posted 24 Feb 2011 by • 1 answer
We are traveling and its been in the travel pack for 3 days and i assume the ice packs carried for a day. The pen is still cool to the touch.
Posted 22 May 2011 by • 1 answer
My son took nutropin injuctions for 5 years as a child and now at 23 is experiencing severe testical pain
Posted 27 Mar 2010 by • 1 answer
How much does it cost per dose?
Posted 2 Aug 2010 by • 1 answer
my nephew is taking nutropin and the doctor has him on it for 2 years. Our family average height is 6ft. the boys tend to be smaller until later in the teens when they grow suddenly. Will this treatment disrupt what would naturally occur.
Posted 11 Oct 2009 by • 2 answers
... have to grow? He's 5 feet right now and our goal was 5'4". He's been on growth hormone since age 7.5
What is the correlation between Nutropin use and its effect on joint stability unrelated to the inj?
Posted 18 Jan 2010 by • 1 answer
ection site. If the drug is causing bone growth faster than normal rate isn't it like that there could be ligamentous or tendon instability in a joint where bone growth is more rapid than its surrounding connective tissue
Related Condition Support Groups
Adult Human Growth Hormone Deficiency, Short Stature for Age, Pediatric Growth Hormone Deficiency, Hypopituitarism, Turner's Syndrome, Idiopathic Short Stature, Prader-Willi Syndrome, Growth Retardation - Chronic Renal Failure